Alert archive / Georgia / Tornado Warnings in 2011

Tornado Warning 4, NWS Atlanta, GA

March 26, 2011Harris County, Troup County, Georgia

NWS Atlanta, GA issued this tornado warning at Mar 26, 2011, 2:46 PM EDT for Harris County, Troup County, Georgia. It was in force for 29 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2011, 2:46 PM EDT (18:46 UTC)
Expired
Mar 26, 2011, 3:15 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Harris County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 3:00 PM EDTHAIL 1.751 E Whitesville-Pine La, GA1 MILE EAST OF EXIT 30 ON I-185.
Mar 26, 3:02 PM EDTHAIL 12 E Whitesville-Pine La, GAON HOPEWELL CHURCH ROAD.
Mar 26, 3:10 PM EDTHAIL 1.751 N Pine Mountain Valle, GA
Mar 26, 3:10 PM EDTHAIL 1.751 N Shiloh, GAAT HIGHWAY 354 AND KINGS GAP ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 1:15 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WFUS52 KFFC 261846
TORFFC
GAC145-285-261915-
/O.NEW.KFFC.TO.W.0004.110326T1846Z-110326T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EDT SAT MAR 26 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN HARRIS COUNTY IN WEST CENTRAL GEORGIA
  SOUTHEASTERN TROUP COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 315 PM EDT

* AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF
  WEST POINT...MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HAMILTON...PINE MOUNTAIN-CALLAWAY GARDENS AND SHILOH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO A
BASEMENT OR INTERIOR ROOM ON THE GROUND FLOOR. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

IF YOU ARE IN A MOBILE HOME OR VEHICLE...EVACUATE THEM AND GET INSIDE
A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR NORTHWESTERN GEORGIA.

&&

LAT...LON 3296 8486 3287 8486 3287 8475 3284 8470
      3281 8469 3278 8470 3270 8512 3273 8512
      3275 8515 3278 8514 3282 8518 3285 8516
      3286 8519 3288 8519
TIME...MOT...LOC 1846Z 255DEG 29KT 3280 8512

$$
1 follow-up statement
733 
WWUS52 KFFC 261857
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT SAT MAR 26 2011

GAC145-285-261915-
/O.CON.KFFC.TO.W.0004.000000T0000Z-110326T1915Z/
TROUP GA-HARRIS GA-
257 PM EDT SAT MAR 26 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR NORTHERN
HARRIS AND SOUTHEASTERN TROUP COUNTIES...

AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR WHITESVILLE-PINE 
LAKE...MOVING EAST AT 35 MPH. THE STORM WILL CROSS INTERSTATE 185 
NEAR EXIT 30.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAUGHS
CROSSROADS...HAMILTON...PINE MOUNTAIN-CALLAWAY GARDENS...SHILOH...
PINE MOUNTAIN VALLEY AND F.D. ROOSEVELT STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT 
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR NORTHWESTERN GEORGIA.

&&

LAT...LON 3296 8486 3287 8486 3287 8475 3284 8470
      3281 8469 3278 8470 3270 8512 3273 8512
      3275 8515 3278 8514 3282 8518 3285 8516
      3286 8519 3288 8519
TIME...MOT...LOC 1856Z 261DEG 30KT 3280 8502

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this tornado warning went out at Mar 26, 1:50 PM EDT, 56 minutes earlier.

Area forecast discussion, Mar 26, 1:50 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 PM EDT SAT MAR 26 2011

.PREV DISCUSSION... /ISSUED 840 AM EDT SAT MAR 26 2011/

UPDATE...
SHOWERS AND THUNDERSTORMS ARE WORKING THEIR WAY ACROSS NORTH
GEORGIA THIS MORNING. HAVE MADE A FEW CHANGES TO POP...WX...AND QPF
GRIDS BASED ON THE CURRENT RADAR TRENDS. WILL BE MAKING PERIODIC
UPDATES TO THE FORECAST THROUGH THE DAY TO ACCOUNT FOR LATEST
MODEL AND RADAR DATA. NO SIGNIFICANT REVISIONS ARE EXPECTED AT
THIS TIME.

31

SHORT TERM /TODAY THROUGH MONDAY/...
/ISSUED 439 AM EDT SAT MAR 26 2011/
FOCUS DURING THE SHORT TERM CONTINUE TO BE ON THE POSSIBILITY OF
SEVERE STORMS AS A COMPLEX STORM SYSTEM LIFTS NORTHEAST FROM
TEXAS...INTO THE LOWER MISSISSIPPI VALLEY REGION TODAY. MODELS
SHOW ASSOCIATED WARM FRONT ACROSS NORTH GEORGIA BECOMING
STATIONARY ACROSS THAT AREA THROUGH THIS EVENING...BEFORE LIFTING
NORTHEAST OUT OF THE STATE AS A COLD FRONT PUSHES INTO EXTREME
NORTHWEST GEORGIA AFTER MIDNIGHT. MODELS SIMILAR WITH THE COLD
FRONT PUSHING INTO CENTRAL GEORGIA SUNDAY MORNING THEN INTO SOUTH
GEORGIA BY THE END OF THE DAY. GFS AND NAM SHOWING SURFACE CAPE
VALUES IN THE 500 TO 1000 RANGE OVER THE COUNTY WARNING AREA TODAY
WITH BEST VALUES OVER WEST AND CENTRAL GEORGIA. NAM HOLD CAPE
VALUES IN THIS RANGE TONIGHT...BUT GFS A TAD WEAKER KEEP VALUES
AROUND 500. SPC STILL PROGGING MUCH OF AREA UNDER SLIGHT RISK OF
SEVERE STORMS TODAY/TONIGHT WITH HAIL AND DAMAGING WINDS BEING THE
MAIN THREAT...HOWEVER ISOLATED TORNADOES ARE NOT OUT OF THE
QUESTION. PRECIPITATION THREAT LESSENS BY SUNDAY NIGHT AS THE
FRONT PUSHES ACROSS SOUTH GEORGIA...BUT MODELS SHOWING A WEAK
IMPULSIVE MOVING ACROSS THE COUNTY WARNING AREA LATE SUNDAY
NIGHT/MONDAY AND WILL NEED TO KEEP SLIGHT CHANCE/CHANCE POPS
GOING. WITH CLOUDS AND PRECIP DOMINATING MUCH OF THE SHORT TERM
PERIOD...LOOK FOR AFTERNOON TEMPS TO BE NEAR OR SLIGHT BELOW
NORMAL.

LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
/ISSUED 439 AM EDT SAT MAR 26 2011/
EXTENDED PROGS SIMILAR WITH ANOTHER FRONT APPROACHING THE STATE
LATE TUESDAY...THEN PUSHING ACROSS THE COUNTY WARNING AREA TUESDAY
NIGHT/WEDNESDAY TIME FRAME...SO CHANCE TO GOOD CHANCE POPS SEEM IN
ORDER. GFS SHOWS YET ANOTHER SYSTEM SPREADING DEEP MOISTURE INTO
OUR AREA THURSDAY/FRIDAY. ECMWF MUCH DRIER. WILL COMPROMISE FOR
NOW...KEEPING POPS GENERALLY IN THE SLIGHT CHANCE RANGE. NEAR
NORMAL TEMPS LOOK TO BE THE RULE THROUGH MUCH OF THE PERIOD.

FIRE WEATHER...
/ISSUED 439 AM EDT SAT MAR 26 2011/
RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE 25 PERCENT
THROUGH SUNDAY...AND WITH THE THREAT OF PRECIP BOTH DAY FUELS
SHOULD BE TOO WET FOR FIRE WEATHER CONCERNS. HOWEVER... THIS WILL
NEED TO BE WATCHED...ESPECIALLY ACROSS EXTREME SOUTHERN COUNTIES.

49

&&

.AVIATION...
18Z UPDATE...
NEARLY STATIONARY FRONT SITTING JUST SOUTH OF ATL AT 18Z. WINDS TO
THE NORTH OF THE FRONT REMAIN NORTHEAST...AND WINDS TO THE SOUTH
ARE SOUTHWEST. THIS SHOULD KEEP THE METRO AND AHN TAFS IN
NORTHEAST WINDS THROUGH THE EVENING. THUNDER POSSIBLE AT ATL...
CSG...AND MCN THROUGH THE AFTERNOON AND EVENING HOURS. HAVE USED A
COMBINATION OF TEMPO...PROB30...AND PREVAILING TO COVER THE
TSRA...THOUGH TIMING IS VERY UNCERTAIN. CIGS WILL DROP TO IFR AND
POSSIBLY LIFR IN SOME AREAS. COLD FRONT WILL MOVE THROUGH SUNDAY
MORNING...SO DROP CB AROUND 07Z METRO AND LATER FURTHER SOUTH.
WINDS SHIFT TO SOUTHWEST BEHIND THE FRONT WITH SOME GUSTINESS...
WITH CIGS LIFTING AROUND 18Z OR SO.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON OCCURRENCE OF TSRA...LOW ON TIMING AND INTENSITY.
MEDIUM-HIGH CONFIDENCE ON WINDS.
MEDIUM CONFIDENCE ON CIGS/VSBY.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          62  47  63  43 / 100 100  60  20
ATLANTA         67  54  67  45 / 100 100  50  20
BLAIRSVILLE     52  46  56  41 / 100 100  70  20
CARTERSVILLE    63  51  63  40 / 100 100  50  20
COLUMBUS        77  62  78  53 /  50  70  50  30
GAINESVILLE     58  47  61  44 / 100 100  70  20
MACON           77  59  82  52 /  60  70  60  30
ROME            61  56  63  40 / 100 100  40  20
PEACHTREE CITY  71  53  70  44 /  90  90  50  20
VIDALIA         80  63  82  58 /  50  50  70  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CARROLL...
CHATTAHOOCHEE...COWETA...CRAWFORD...CRISP...DODGE...DOOLY...
FAYETTE...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JASPER...
JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE...
MUSCOGEE...PEACH...PIKE...PULASKI...SCHLEY...SPALDING...
STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR...TROUP...TWIGGS...
UPSON...WEBSTER...WILCOX...WILKINSON.

&&
Hazardous weather outlook, Mar 26, 10:05 AM EDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1005 AM EDT SAT MAR 26 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1005 AM EDT SAT MAR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED TO NUMEROUS STRONG THUNDERSTORMS POSSIBLE TODAY AND
TONIGHT. ISOLATED SEVERE THUNDERSTORMS POSSIBLE.

.SYNOPSIS...
A SURFACE LOW OVER TEXAS AND ASSOCIATED WARM FRONT WILL MOVE
NORTHEAST TODAY AND TONIGHT THROUGH THE SOUTHEASTERN STATES.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS THAT DEVELOP
WILL BE STRONG DAMAGING WINDS...LARGE HAIL...AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING. ISOLATED TORNADOES ARE POSSIBLE IN THE
STRONGER STORMS. VERY HEAVY RAINFALL...LEADING TO ISOLATED
FLOODING...CAN ALSO BE EXPECTED ESPECIALLY ACROSS NORTH GEORGIA.

.DISCUSSION...
INSTABILITY WILL INCREASE TODAY IN THE WAKE OF A WARM FRONT THAT IS
LIFTING NORTH ACROSS THE STATE. CAPES OF 500-1000 CAN BE EXPECTED BY
THIS AFTERNOON...ESPECIALLY ACROSS CENTRAL GEORGIA. VERTICAL WIND
SHEAR WILL INCREASE AS WELL...AS THE SURFACE LOW CURRENTLY IN THE
SOUTHERN PLAINS MOVES CLOSER TO THE SOUTHEAST. THUNDERSTORMS WILL
DEVELOP ACROSS MISSISSIPPI AND ALABAMA LATE THIS MORNING AND EARLY
AFTERNOON...AND WILL MOVE INTO AND DEVELOP ACROSS CENTRAL AND
PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING. THE BEST
LOCATION FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF A LINE FROM
ROME...TO ALPHARETTA...TO ATHENS.

SHOWERS AND THUNDERSTORMS ACROSS NORTH GEORGIA THIS MORNING WILL
GENERALLY REMAIN NORTH OF THE FRONT...AND WILL HELP TO COOL AND
STABILIZE THE ATMOSPHERE IN THAT AREA. HOWEVER...AROUND AN INCH OF
RAIN HAS FALLEN ACROSS THIS AREA WITH AN ADDITIONAL 1 TO 2 INCHES
POSSIBLE...AND ISOLATED FLASH FLOODING WILL BE POSSIBLE AS RAIN
CONTINUES TO MOVE ACROSS NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY
SUNDAY. FLOODING FROM HEAVY RAINS REMAINS A THREAT TO MONITOR
THROUGH AT LEAST SUNDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS
EACH DAY THROUGH THURSDAY...EXCEPT FOR MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

TDP

In the hours before

Local storm report, Mar 26, 10:10 AM EDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1010 AM EDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 AM     LIGHTNING        CUMMING                 34.21N 84.14W
03/26/2011                   FORSYTH            GA   EMERGENCY MNGR

            TWO HOMES STRUCK BY LIGHTNING IN THE JOHN BURRIS...MATT
            HWY AREA. MINOR ELECTRICAL DAMAGE SUSTAINED. NO FIRES.

&&

BELANGER
Special weather statement, Mar 26, 1:58 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
158 PM EDT SAT MAR 26 2011

GAZ069-079>081-089-261845-
158 PM EDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TALBOT...MUSCOGEE...UPSON...TAYLOR AND CRAWFORD COUNTIES UNTIL 245
PM EDT...

AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BOX SPRINGS...MOVING EAST AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TALBOT...
MUSCOGEE...UPSON...TAYLOR AND CRAWFORD COUNTIES THROUGH 245 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE UPATOI...BOX
SPRINGS...GENEVA...TALBOTTON...BALDWINVILLE...JUNCTION
CITY...HOWARD...BIG LAZER CREEK WMA...PRATTSBURG AND CARSONVILLE.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Mar 26, 2:19 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
219 PM EDT SAT MAR 26 2011

GAZ097-098-110>112-261900-
219 PM EDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHEELER...TREUTLEN...TELFAIR...MONTGOMERY AND LAURENS COUNTIES
UNTIL 300 PM EDT...

AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HELENA...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHEELER...
TREUTLEN...TELFAIR...MONTGOMERY AND LAURENS COUNTIES THROUGH 300 PM
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
MILAN...HELENA...MCRAE...LITTLE OCMULGEE STATE
PARK...ALAMO...JORDAN...GLENWOOD...BARNHILL AND LOTHAIR.

A TORNADO WATCH REMAINS IN EFFECT FOR PART OF THE ADVISORY AREA.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Mar 26, 2:24 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
224 PM EDT SAT MAR 26 2011

GAZ097-107>111-261900-
224 PM EDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILCOX...WHEELER...TELFAIR...PULASKI...LAURENS AND DODGE COUNTIES
UNTIL 300 PM EDT...

AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM UNION TO TEMPERANCE...MOVING NORTHEAST AT
40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX...
WHEELER...TELFAIR...PULASKI...LAURENS AND DODGE COUNTIES THROUGH 300
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
BROWNING...ABBEVILLE...CEDAR CREEK...TEMPERANCE...RHINE...FIVE
POINTS...MILAN...EASTMAN...CHAUNCEY AND PLAINFIELD.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 9:25 AM EDTRiver Flood WarningFFCDade39 hr
Mar 26, 10:02 AM EDTFlash Flood WarningFFCFloyd, Gordon4 hr
Mar 26, 2:21 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler39 min
Mar 26, 2:42 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Treutlen48 min
Mar 26, 3:10 PM EDTTornado WarningFFCHarris, Meriwether, Talbot35 min
Mar 26, 3:20 PM EDTSevere Thunderstorm WarningFFCEmanuel, Treutlen40 min
Mar 26, 3:26 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard49 min
Mar 26, 3:38 PM EDTSevere Thunderstorm WarningFFCMeriwether, Talbot, Upson52 min
Mar 26, 3:44 PM EDTTornado WarningFFCMeriwether, Talbot, Upson46 min
Mar 26, 3:46 PM EDTTornado WarningFFCCoweta, Meriwether44 min
Mar 26, 4:01 PM EDTTornado WarningFFCFayette, Spalding44 min
Mar 26, 4:11 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe64 min
Mar 26, 4:32 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette31 min
Mar 26, 4:41 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Spalding49 min
Mar 26, 4:44 PM EDTTornado WarningFFCBibb, Crawford, Monroe46 min
Mar 26, 4:51 PM EDTSevere Thunderstorm WarningFFCHarris, Troup39 min
Mar 26, 5:01 PM EDTSevere Thunderstorm WarningFFCHaralson, Paulding, Polk44 min
Mar 26, 5:10 PM EDTSevere Thunderstorm WarningFFCBaldwin, Butts, Jasper, Jones, Monroe, Putnam50 min
Mar 26, 5:14 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Upson46 min
Mar 26, 5:19 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson41 min
Mar 26, 5:19 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot56 min
Mar 26, 5:34 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter, Wilcox41 min
Mar 26, 5:35 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes40 min
Mar 26, 5:45 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington45 min
Mar 26, 5:50 PM EDTTornado WarningFFCCrisp, Dooly40 min
Mar 26, 5:56 PM EDTSevere Thunderstorm WarningFFCUpson34 min
Mar 26, 5:58 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson47 min
Mar 26, 6:09 PM EDTSevere Thunderstorm WarningFFCStewart51 min
Mar 26, 6:25 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox35 min
Mar 26, 6:31 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington, Wilkinson15 min
Mar 26, 6:36 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Lamar, Monroe24 min
Mar 26, 6:43 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson47 min
Mar 26, 6:51 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson24 min
Mar 26, 7:06 PM EDTTornado WarningFFCEmanuel28 min
Mar 26, 7:14 PM EDTSevere Thunderstorm WarningFFCClarke, Morgan, Oconee, Oglethorpe46 min
Mar 26, 7:21 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Stewart54 min
Mar 26, 7:30 PM EDTTornado WarningFFCStewart45 min
Mar 26, 7:36 PM EDTSevere Thunderstorm WarningFFCEmanuel24 min
Mar 26, 7:52 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs38 min
Mar 26, 7:54 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Murray, Walker, Whitfield, Wilkes51 min

Nearby

Tornado Warnings in Georgia, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.